MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG SL-PLUS INTEGR MIA STEM WITH TI/HA 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL, CEMENTED OR NON-POROUS, UNCEMENTED

SMITH & NEPHEW ORTHOPAEDICS AG SL-PLUS INTEGR MIA STEM WITH TI/HA 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL, CEMENTED OR NON-POROUS, UNCEMENTED
Model Number 11000426
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to missing osseointegration of the sl-plus mia stem and the ep-fit shell.No luxations happened, leg lenght discrepancies of 4 cm.

Brand Name
SL-PLUS INTEGR MIA STEM WITH TI/HA 3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL, CEMENTED OR NON-POROUS, UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG
oberneuhofstrasse 10d
baar 6340
SZ  6340
MDR Report Key7420932
Report Number9613369-2018-00020
Device Sequence Number37785
Product Code LZO
UDI-Device Identifier07611996092783
UDI-Public07611996092783
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/20/2021
Device Model Number11000426
Device Catalogue Number75000176
Device Lot NumberA1410803
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2018
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERAMIC BALL HEAD 36M, PART 75007442, LOT C1516537; CERAMIC INSERT DELTA, PART 75007457, LOT E1411664; EP-FIT SHELL TI-PLASMA, PART75003903, LOT D1601575; CERAMIC BALL HEAD 36M, PART 75007442, LOT C1516537; CERAMIC INSERT DELTA, PART 75007457, LOT E1411664; EP-FIT SHELL TI-PLASMA, PART75003903, LOT D1601575
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight43